G. Buttazzo, L.Freddi: Functionals defined on measures and applications to non equi-uniformly elliptic problems. Annali di Matematica Pura e Applicata, 159 (1991), 133-149.


G. Buttazzo, L. Freddi: Sequences of optimal control problems with measures as controls. Advances in Mathematical Sciences and Applications, 1 n.2 (1993), 215-230.


M. Belloni, G. Buttazzo, L. Freddi: Completion by gamma-convergence for optimal control problems. Annales de la Faculté des Sciences de Toulouse, Mathématiques, 2 (1993), 149-162.


G. Buttazzo (appunti raccolti da L. Freddi): Semicontinuita' inferiore di funzionali definiti su $BV$. Atti della Scuola Internazionale di Calcolo delle Variazioni, Pisa 1992, Quaderni dell'Unione Matematica Italiana 39.


G. Buttazzo, L. Freddi: Optimal control problems with weakly converging input operators. Discrete and Continuous Dynamical Systems, 1 n.3 (1995), 401-420.


G. Buttazzo, M. Draklhin, L. Freddi, E. Stepanov: Homogenization of Optimal Control Problems for Functional Differential Equations. Journal of Optimization Theory and Applications, 93 n.1, (1997), 103-119.


L. Freddi: Optimal Control Problems in a Nonreflexive Framework and Application to Weakly Converging Nonlinear Input Operators. In International Conference on Differential Equations (Lisboa, 1995), 343-349, World Sci. Publishing, River Edge, NJ, 1998.


G. Buttazzo, L. Freddi: Relaxed Optimal Control Problems and Applications to Shape Optimization. Proceedings of the NATO ASI on "Nonlinear Analysis, Differential Equations and Control" (Montreal, Canada, 1998), 159-206, Kluwer Acad. Pub., Netherlands, 1999.


L. Freddi: Optimal Control Problems with Weakly Converging Input Operators in a Nonreflexive Framework. Portugaliae Mathematica 57 n.1, (2000), 97-126. PDF


L. Freddi: Limits of Control Problems with Weakly Converging Nonlocal Input Operators. Calculus of Variations and Optimal Control. Chapman & Hall/CRC Research Notes in Mathematics Series, Vol. 411, CRC Press, Boca Raton, FL, 2000, 117-140.


L. Freddi: Gamma-convergence and Chattering Limits in Optimal Control Theory. Journal of Convex Analysis, 8 n.1, (2001) 39-70.


E. Cabib, L. Freddi, A. Morasi & D. Percivale: Thin Notched Beams. Journal of Elasticity, 64 (2001) n.2-3, 157-178 (2002). Preprint version (ps)


L. Freddi & A.D. Ioffe: On Limits of Variational Problems. The case of a Non-Coercive Functional. Journal of Convex Analysis, 9 (2002) n.2, 439-462. Preprint version (ps)


P. Baiti, L. Freddi: Note di Matematica e Biomatematica. Forum, Editrice Universitaria Udinese (2001).


L. Freddi, R. Paroni: The energy density of martensitic thin films via dimension reduction. Interfaces and Free Boundaries, 6 (2004) 439-459. Preprint version (pdf)


L. Freddi, R. Paroni: 3D-2D asymptotics for thin films made of a phase-transforming material. Proceedings of the 16th AIMETA Congress of Theoretical and Applied Mechanics, Ferrara (2003) (dvi) .


L. Freddi, R. Paroni: A 3D-1D Young measure theory of an elastic string. Asymptotic Analysis, 39 n.1, 61-89 (2004). Preprint version (pdf)


L. Freddi, A. Morassi, R. Paroni: Thin-walled beams: the case of the rectangular cross-section. Journal of Elasticity,  76 (2004) 45–66.Preprint version (pdf)


P. Baiti, L. Freddi: Corso integrato di Matematica per le scienze naturali ed applicate. Forum, Editrice Universitaria Udinese (2005). http://www.dimi.uniud.it/biomat


L. Freddi, A. Morassi, R. Paroni: Thin-walled beams: a derivation of Vlassov theory via G-convergence. Journal of Elasticity,  86 (2007) n.3, 263-296 Preprint version (pdf)


L. Freddi, A. Londero, R. Paroni: A simple variational derivation of slender rods theory. Applied and Industrial Mathematics in Italy II, Series in Mathermatics for Applied Sciences - 75 (2007), 363-374. World Scientific.  Preprint version (pdf)


L. Freddi, R. Paroni: Variational dimension reduction in nonlinear elasticity: a Young measure approach. Proceedings of the IUTAM Symposium on Relations of Shell, Plate, Beam and 3D Models , Tbilisi (Georgia), 2007, 111-122. Articolo premiato con il Best Scientific Paper Award of the Ministry of Education and Science of Georgia and Georgia NSF.  Preprint (pdf)


L. Freddi, A. Morassi, R. Paroni: On the variational derivation of the kinematics for thin-walled closed section beams. Proceedings of the IUTAM Symposium on Relations of Shell, Plate, Beam and 3D Models , Tbilisi (Georgia), 2007, 101-110.  Preprint version (pdf)


L. Freddi, F. Murat, R. Paroni: Anisotropic inhomogeneous rectangular thin-walled beams. SIAM Journal on Mathematical Analysis, 40 (2009) n.5, 1923-1951 Preprint version (pdf)


L. Freddi, R. Paroni, C. Zanini: Dimension reduction of a crack evolution problem in a linearly elastic plate. Asymptotic Analysis, 70 (2010) n.1-2, 101-123. Preprint version (pdf)


L. Freddi, F. Murat, R. Paroni: Saint-Venant's theory for beams with multi-connected cross-section: justification and error estimate. Asymptotic Analysis, 70 (2010) n.3-4, 177-198 Preprint version (pdf)


L. Freddi, R. Paroni, T. Roubicek & C. Zanini: Quasistatic delamination models for Kirchhoff-Love plates. ZAMM Z. Angew. Math. Mech, 91 (2011) n.11, 845-865. Preprint version (pdf)


L. Freddi, M.G.Mora, R. Paroni: Nonlinear thin-walled beams with a rectangular cross-section - Part I. Mathematical Models and Methods in Applied Sciences, 22 (2012) n.3, 1150016 (34 pp). Preprint version (pdf)


L. Freddi, M.G.Mora, R. Paroni: Nonlinear thin-walled beams with a rectangular cross-section - Part II. Math. Models Methods Appl. Sci. 23 (2013), no. 4, 743–775. Preprint version (pdf)


L. Freddi, T. Roubicek, C. Zanini: Quasistatic delamination of sandwich-like Kirchhoff-Love plates. J. Elasticity 113 (2013), no. 2, 219–250. Preprint version (pdf)


L. Della Longa, L. Freddi, A. Londero, R. Paroni: Residually stressed beams. Math. Mech. Solids 18 (2013), no. 8, 876–895. Preprint version (pdf)


S. De Faveri L. Freddi, R. Paroni: No-tension bodies: a reinforcement problem. Eur. J. Mech. A Solids 39 (2013), 163–169. Preprint version (pdf)


Davini, C.; Freddi, L.; Paroni, R. Linear models for composite thin-walled beams by Γ-convergence. Part I: Open cross sections. SIAM J. Math. Anal. 46 (2014), no. 5, 3296–3331.


Davini, C.; Freddi, L.; Paroni, R. Linear models for composite thin-walled beams by Γ-convergence. Part II: Closed cross-sections. SIAM J. Math. Anal. 46 (2014), no. 5, 3332–3360.